Top answers from doctors based on your search:
Disclaimer

how many milligrams of lorazepam is safe

A 19-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Use with caution: or hold the lorazepam, the combination with NyQuil preparations may cause extra sedation, good that you asked, always exercise caution with multiple m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Ralph Wolf
39 years experience Psychiatry
Ativan (lorazepam) & alcohol: Benzos + alcohol exacerbates the CNS depressant effects of ativan (lorazepam). This includes your breath rate as judy garland found out. The only reas ... Read More
A 29-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Yes: It's safe.
2
2 thanks
A 34-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Take as directed.: I just looked online and it looks like at least one company makes a scored pill. So yes.
A 29-year-old female asked:
Dr. Tariq Halim
14 years experience Psychiatry
Safe: If stored correctly, medications have a longer shelf-life than stated. Efficacy (not usually safety) is the possible concern. That is how well the med ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
No problem: You are wise to be concerned about mixing alcohol with lorazepam (Ativan) or other anti-anxiety, sleeping, or sedative drugs. However, it takes a lot ... Read More
A member asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Probably not: Depending on when the bottle was first opened and how & where it has been stored, it's likely that the medication is not as effective as when firs ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Edward Smith
54 years experience Neurosurgery
Taper: Although your dose is not high, reducing the dose by 0.25 mg per day every 3 to 4 days will undoubtedly be well-tolerated, that is no withdrawal. Of c ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Drugs.Com: Drug Interaction Checker indicated" Using narcotic pain or cough medications together with other medications that also cause central nervous system de ... Read More
1
1 comment
1
1 thank
A 34-year-old female asked:
Dr. Ladislav Volicer
62 years experience Geriatric Psychiatry
Not really: I do not know about anything that could replace it but you might want to try to decrease the dose you are taking very gradually.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month